# SDR USAA020443

- Difficulty date: November 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Part time: 43,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER WITH MANGLED CLIP, BS 360 S-11R.  INSTALLED REMANUFACTURED BELT FRAME CLIP PER SRM 51-40-02.  (M)
